MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VAS HD AC 4MM X 30 DEG; ARTHROSCOPE

SMITH & NEPHEW, INC. VAS HD AC 4MM X 30 DEG; ARTHROSCOPE
Model Number 72202959S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the tip lens of the scope was cracked.No case involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: h3,h6: the reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection found tip damage, the needle is bent, has dents and creased, as well as broken lenses.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.

Brand Name
VAS HD AC 4MM X 30 DEG
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11339832
Report Number3003604053-2021-00047
Device Sequence Number4532746
Product Code HRX
UDI-Device Identifier00885554023367
UDI-Public00885554023367
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K043395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202959S
Device Catalogue Number72202959S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1